# SDR SWIA2018091245053

- Difficulty date: July 21, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 43,133 hours, 36,736 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY LT OUTBD FLOORBEAM ATTACHMENT TO PRESSURE BULKHEAD BL27.00 GOUGED. (C-CHECK) RO: 09/11/2018 BLENDED OUT GOUGE ON THE LT BL 27.00 FLOORBEAM FITTING AT THE PRESSURE BULKHEAD IN THE AFT CARGO IAW REO.
